# SDR DALA2021082505035

- Difficulty date: August 25, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 76,728 hours, 10,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3308 LEFT SIDE EXIT LIGHTS STAY ON EVEN WHEN LANDING GEAR RETRACTED. CORRECTIVE ACTION: CIDS 1+2 RESET PERFORMED. CABIN LIGHTS CHECK PASSED PER A330 AMM 33-20. (7327646)
